# SDR GTIA021297

- Difficulty date: August 14, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD SEAT TRACK CORRODED FS 826-1003.   REMOVED SEAT TRACK STA 915-1047.  FABRICATED SEAT TRACK.  INSTALLED SEAT TRACK LEFT OUTBOARD FS 826-1003.
